MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGNS NEONATE FACE MASK SIZE 1

AIRLIFE VITAL SIGNS; VITAL SIGNS NEONATE FACE MASK SIZE 1
Model Number 5210
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 12 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
It was reported that the face mask loses air at the seal over time.These masks are used to ventilate patients with either the neo tee or ambu bags, and when deflated, they fail to maintain an adequate seal and may cause skin injury.No injury was reported, and there was no report of any delay in therapy.
 
Additional Manufacturer Narrative
The complaint product was returned for evaluation and the reported issue was confirmed.A visual inspection was performed on returned samples (product 5210) from lot numbers 0004214888 and 0004198717.The evaluation identified a deflated mask condition.The root cause was determined to be supplier related and relevant personnel were notified.A review of the complaint history identified no similar complaints for the same part within the preceding 24 months.No additional trends were identified at this time.Continued monitoring will be maintained to identify any potential emerging trends.The device history record (dhr) for lot number 0004214888 was reviewed and confirmed that the product was manufactured in accordance with specifications.An additional lot (0004198717) was also returned for evaluation.Review of the associated dhr confirmed that this product was likewise manufactured in accordance with specifications.All information reasonably known as of 05 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.
 
Event or Problem Description

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS NEONATE FACE MASK SIZE 1
Manufacturer (Section D)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, 51917 0
CH   519170
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24328531
Report Number1314417-2026-00008
Device Sequence Number9912499
Product Code BSJ
UDI-Device Identifier10889483585542
UDI-Public(01)10889483585542(10)0004214888(11)220411
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5210
Device Catalogue Number5210
Device Lot Number0004214888
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown